Publications

Publications

by Ulbrich, Michael and Ulbrich, Stefan
Reference:
Ulbrich, Michael and Ulbrich, Stefan: "Superlinear convergence of affine-scaling interior-point Newton methods for infinite-dimensional nonlinear problems with pointwise bounds", SIAM J. Control Optim., vol. 38, no. 6, pp. 1938–1984 (electronic), 2000.
Bibtex Entry:
@article {UlbrichUlbrich02,
    AUTHOR = {Ulbrich, Michael and Ulbrich, Stefan},
     TITLE = {Superlinear convergence of affine-scaling interior-point
              {N}ewton methods for infinite-dimensional nonlinear problems
              with pointwise bounds},
   JOURNAL = {SIAM J. Control Optim.},
  FJOURNAL = {SIAM Journal on Control and Optimization},
    VOLUME = {38},
      YEAR = {2000},
    NUMBER = {6},
     PAGES = {1938--1984 (electronic)},
      ISSN = {0363-0129},
   MRCLASS = {90C48 (49M30 65K05 90C51)},
  MRNUMBER = {MR1776662 (2001h:90120)},
MRREVIEWER = {Gong Yun Zhao},
}
Last change: 06.07.2020 10:11.